# SDR DALA2022032101842

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 84,187 hours, 26,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 3R DOOR WILL NOT ARM. CORRECTIVE ACTION: ADJUSTED ARM HANDLE ROD END ONE TURN IAW MM 52-11. OPS CHK OK. (7883258)
